Vamp - read this please

Discussion in 'Fibromyalgia Main Forum' started by cpalance, Oct 27, 2002.

  1. cpalance

    cpalance New Member

    I have been trying to post this message since Friday, but one of the or all of the monitors keeps taking it off the board and moves it to archives. I went on the Patch on Friday and this is what happened to me.

    Message, Message, where art though 10/26/02 06:55 PM

    This Post Keeps getting moved to the archives

    And again, without anyone having a chance to read it. 10/28/02 4:53 AM
    Again 10/28/02 5:02
    Again 10/28/02 5:39
    Again 10/28/02 5:47
    So no one has a chance to answer me. This post was originally put on the board Friday.

    I just went on the Duragesic Patch yesterday.(This was Friday) 75's and it didn't help at all yesterday, still had to take my Lortab. Today I am high as a kite and can't keep my eyes open. (no pain though)
    My question is, after you are on them for a while do you level out? Will I not feel sooooooo tired and will it level out to the point where I just don't have pain and I won't feel "out of it" once it is in my system? I love not having any pain, but if I can't function, that isn't good either. I love the fact that I woke up this AM and didn't have any pain.(This was Saturday) But now I have a migraine headache.
    Tracy I read your other post which was very informative, and I will be calling Janssen (maker of Duragesic Patch)for some clear patches to go over these,as you mentioned in your post. Mine is falling off already. I also wanted to know what the "Gel Deoderant" is suppossed to do? It seems to itch a little, will the deoderant help that, or is that to help keep them on?
    Thanks in advance for any information you can give me.
    Cindy

    If you have any help for me my email is on my BIO
    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    I didn't think I was asking for a miricle here, or even promoting anything so I am just going to keep posting it. When you go to the doc, find out as much as you can. I still have a migraine, sick to my stomach, etc. I think they started me out on a way too high of a dose. I finally took the patch off last night around 5PM. I had it on for 54 hours, now I think I am experiencing coming off the drug. I am going to call the doc this AM and ask for something else. Like I said I had no pain except for the headache, even when I first got up in the AM. I felt like that Patch was burning a whole right through my arm. I think it was the medicine not the tape. But I really don't know. I think I would have had better luck had it been a much lower dose.
    Hope this doesn't get deleted.
    CP
    My email is on my bio




    [This Message was Edited on 10/28/2002]
  2. cpalance

    cpalance New Member

    I have been trying to post this message since Friday, but one of the or all of the monitors keeps taking it off the board and moves it to archives. I went on the Patch on Friday and this is what happened to me.

    Message, Message, where art though 10/26/02 06:55 PM

    This Post Keeps getting moved to the archives

    And again, without anyone having a chance to read it. 10/28/02 4:53 AM
    Again 10/28/02 5:02
    Again 10/28/02 5:39
    Again 10/28/02 5:47
    So no one has a chance to answer me. This post was originally put on the board Friday.

    I just went on the Duragesic Patch yesterday.(This was Friday) 75's and it didn't help at all yesterday, still had to take my Lortab. Today I am high as a kite and can't keep my eyes open. (no pain though)
    My question is, after you are on them for a while do you level out? Will I not feel sooooooo tired and will it level out to the point where I just don't have pain and I won't feel "out of it" once it is in my system? I love not having any pain, but if I can't function, that isn't good either. I love the fact that I woke up this AM and didn't have any pain.(This was Saturday) But now I have a migraine headache.
    Tracy I read your other post which was very informative, and I will be calling Janssen (maker of Duragesic Patch)for some clear patches to go over these,as you mentioned in your post. Mine is falling off already. I also wanted to know what the "Gel Deoderant" is suppossed to do? It seems to itch a little, will the deoderant help that, or is that to help keep them on?
    Thanks in advance for any information you can give me.
    Cindy

    If you have any help for me my email is on my BIO
    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    [This Message was Edited on 10/28/2002]

    I didn't think I was asking for a miricle here, or even promoting anything so I am just going to keep posting it. When you go to the doc, find out as much as you can. I still have a migraine, sick to my stomach, etc. I think they started me out on a way too high of a dose. I finally took the patch off last night around 5PM. I had it on for 54 hours, now I think I am experiencing coming off the drug. I am going to call the doc this AM and ask for something else. Like I said I had no pain except for the headache, even when I first got up in the AM. I felt like that Patch was burning a whole right through my arm. I think it was the medicine not the tape. But I really don't know. I think I would have had better luck had it been a much lower dose.
    Hope this doesn't get deleted.
    CP
    My email is on my bio




    [This Message was Edited on 10/28/2002]
  3. teach6

    teach6 New Member

    Also on page one.
  4. cpalance

    cpalance New Member

    Just wanted to thank you for bumping all my posts, that was very kind of you. The Postmaster seemed to think my posts got moved to 2nd or 3rd page and I missed them. "WRONG" Someone was actually moving my posts from the board to the archives. I would like to know who the monitor is during the night time hours.

    Thanks again,

    Cindy
    [This Message was Edited on 10/28/2002]
  5. Shirl

    Shirl New Member

    I am the Moderator who is usually on at nighttime, if one of the WebMaster's are here too, I am not aware of it! But dear, I did not remove your post! Why would I ?

    I did not respond as I have not used the patch, I believe it has asprin in it, and I am deadly allergic to asprin.

    So, I am 'bumping' your post for you, and I can assure you I did not move or delete it before.

    Take care, and I hope you get some answers soon. I do know that lots of others have tried them on the board, and don't understand why they are not responding to your questions.

    You could try and put it in the 'Search Messages' and see what comes up from the archives, or check the 'Home' page for articles too.

    Shalom, Shirl


  6. queenbee69

    queenbee69 New Member

    vamp....thought id post here to let you know i did respond to your post and there is one of my own if you can find it! We'll get there! queenbee69